Some remarks on minimal models I
Compositio Mathematica, Volume 40 (1980) no. 3, p. 301-313
@article{CM_1980__40_3_301_0,
     author = {Francia, P.},
     title = {Some remarks on minimal models I},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     pages = {301-313},
     zbl = {0441.14005},
     mrnumber = {571052},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_3_301_0}
}
Francia, P. Some remarks on minimal models I. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 301-313. http://www.numdam.org/item/CM_1980__40_3_301_0/

[1] M. Artin: Algebraization of formal moduli: II. Existence of modification. Ann. of Math. 91 (1970). | MR 260747 | Zbl 0177.49003

[2] R. Hartshorne: Algebraic Geometry. Graduate Text in Math. 52. Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[3] R. Hartshorne: Ample Subvarieties of Algebraic Varieties. Lecture Notes in Math. 156. Springer-Verlag, Heidelberg, 1970. | MR 282977 | Zbl 0208.48901

[4] H. Hironaka: Resolution of singularities of an algebraic variety over a field of characteristic 0, I. Ann. of Math. 79 (1964). | MR 199184 | Zbl 0122.38603

[5] A.T. Lascu: Sous-Variétés régulièrement contractibles d'une variété algébrique. Ann. Sc. Norm. Sup. Pisa 23 (1969). | Numdam | MR 258826 | Zbl 0197.17504

[6] A.T. Lascu and D.B. Scott: An algebraic correspondence with application to projective bundles and blowing up Chern classes. Ann. Mat. Pura e App. (IV), Vol. CII (1975). | MR 360583 | Zbl 0296.14009

[7] B.G. Moisezon: On n-dimensional compact varieties with n algebraically independent meromorphic function. Amer. Math. Soc. Translation 63 (1967). | Zbl 0186.26204

[8] D. Mumford: Pathologies III. Amer. J. Math. 89 (1967). | MR 217091 | Zbl 0146.42403

[9] I.R. Shafarevich: Lectures on Minimal Models and Birational Transformation of Two Dimensional Schemes. Tata Inst. of Fund. Research, Bombay, 1966. | MR 217068 | Zbl 0164.51704

[EGA] A. Grothendiek and J. Dieudonne: Eléments de Géométrie Algébrique. Publ. Math. IHES, 8 (1961), 11 (1961). | Numdam